# SDR REXA2012080101214

- Difficulty date: August 1, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N8808H
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- Aircraft time: 20,756 hours, 18,157 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Out Of Adjust
- Location: Thrust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THRUST LEVERS DON'T MOVE EASILY, TRIED TO ADJUST KNOB AT BASE OF THRUST LEVER QUADRANT WITH NO SUCCESS.  ADJUSTED FRICTION CONTROL KNOB WITH NO DIFFICULTY.  OPS CHECKED THRUST LEVERS IAW AMM 76-10-00.  LEVERS MOVED FREELY, NO DEFECTS FOUND.
